Loading...
Loading...

Go to the content (press return)

Boundary value problems for second order linear difference equations: application to the computation of the inverse of generalized Jacobi matrices

Author
Encinas, A.; Jiménez, M.J.
Type of activity
Journal article
Journal
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas
Date of publication
2019-07-22
Volume
113
Number
4
First page
3795
Last page
3828
DOI
10.1007/s13398-019-00723-3
Repository
http://hdl.handle.net/2117/168258 Open in new window
URL
https://link.springer.com/article/10.1007%2Fs13398-019-00723-3 Open in new window
Abstract
We have named generalized Jacobi matrices to those that are practically tridiagonal, except for the two final entries and the two first entries of its first andits last row respectively. This class of matrices encompasses both standard Jacobiand periodic Jacobi matrices that appear in many contexts in pure and appliedmathematics. Therefore, the study of the inverse of these matrices becomes ofspecific interest. However, explicit formulas for inverses are known only in a fewcases, in p...
Citation
Encinas, A.; Jiménez, M.J. Boundary value problems for second order linear difference equations: application to the computation of the inverse of generalized Jacobi matrices. "Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas", 22 Juliol 2019, vol. 113, núm. 4, p. 3795-3828.
Keywords
Boundary value problem, Generalized Jacobi matrix, Second order difference equation
Group of research
MAPTHE - Matrix Analysis and Discrete Potential Theory

Attachments